# SDR SWAA2012030701996

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 29,562 hours, 17,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT COVER CRACKED AT ROW 14.  REMOVED AND REPLACED COVER IAW M/M.
